Access count of this item: 97

Files in This Item:
File Description SizeFormat 
0990-20.pdf471.42 kBAdobe PDFView/Open
Title: 摂動項を伴う非線形常微分方程式の準周期解の存在と一意性について(科学技術における数値計算の理論と応用II)
Authors: 篠原, 能材  KAKEN_name
今井, 仁司  KAKEN_name
坂口, 秀雄  KAKEN_name
Author's alias: ALI, Zulfikar
SHINOHARA, Yoshitane
IMAI, Hitoshi
Issue Date: Apr-1997
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 990
Start page: 179
End page: 187
Appears in Collections:0990 科学技術における数値計算の理論と応用II

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.